Kashif ali
Kashif ali
Department of Mathemtics, COMSATS University Islamabad, Lahore Campus
Verified email at
Cited by
Cited by
Families of regular graphs with constant metric dimension
I Javaid, MT Rahim, K Ali
Utilitas mathematica 75 (1), 21-33, 2008
Study of multiple lump and rogue waves to the generalized unstable space time fractional nonlinear Schrödinger equation
STR Rizvi, AR Seadawy, S Ahmed, M Younis, K Ali
Chaos, Solitons & Fractals 151, 111251, 2021
Conserved quantities along with Painleve analysis and Optical solitons for the nonlinear dynamics of Heisenberg ferromagnetic spin chains model
I Ali, AR Seadawy, STR Rizvi, M Younis, K Ali
International Journal of Modern Physics B 34 (30), 2050283, 2020
Optical solitons for Biswas–Milovic equation by new extended auxiliary equation method
STR Rizvi, K Ali, M Ahmad
Optik 204, 164181, 2020
Conservation laws, optical molecules, modulation instability and Painlevé analysis for the Chen–Lee–Liu model
AR Seadawy, STR Rizvi, I Ali, M Younis, K Ali, MM Makhlouf, A Althobaiti
Optical and Quantum Electronics 53, 1-15, 2021
Multiple travelling wave solutions for electrical transmission line model
A Sardar, SM Husnine, STR Rizvi, M Younis, K Ali
Nonlinear Dynamics 82, 1317-1324, 2015
Optical solitons for non-Kerr law nonlinear Schrödinger equation with third and fourth order dispersions
B Nawaz, K Ali, SO Abbas, STR Rizvi, Q Zhou
Chinese Journal of Physics 60, 133-140, 2019
Dispersive optical solitons in nanofibers with Schrödinger-Hirota equation
A Sardar, K Ali, STR Rizvi, M Younis, Q Zhou, E Zerrad, A Biswas, ...
Journal of Nanoelectronics and Optoelectronics 11 (3), 382-387, 2016
Super edge-magic total labeling on w-trees
M Javaid, M Hussain, K Ali, KH Dar
Utilitas Mathematica 86, 183, 2011
Discussion on rational solutions for Nematicons in liquid crystals with Kerr Law
K Ali, AR Seadawy, S Ahmed, STR Rizvi
Chaos, Solitons & Fractals 160, 112218, 2022
Saturation of the nonlinear refractive index for optical solitons in two-core fibers
STR Rizvi, I Ali, K Ali, M Younis
Optik 127 (13), 5328-5333, 2016
On the Ramsey numbers for paths and generalized Jahangir graphs J s,m
K Ali, ET Baskoro, I Tomescu
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2008
Stationary solutions for nonlinear Schrödinger equations by Lie group analysis
STR Rizvi, I Afzal, K Ali, M Younis
Acta Phys. Pol. A 136 (1), 187-189, 2019
Optical soliton for perturbed nonlinear fractional Schrödinger equation by extended trial function method
B Nawaz, STR Rizvi, K Ali, M Younis
Optical and quantum electronics 50, 1-14, 2018
Jacobian elliptic periodic traveling wave solutions in the negative-index materials
STR Rizvi, K Ali
Nonlinear Dynamics 87, 1967-1972, 2017
Multi-wave, M-shaped rational and interaction solutions for fractional nonlinear electrical transmission line equation
F Ashraf, AR Seadawy, STR Rizvi, K Ali, MA Ashraf
Journal of Geometry and Physics 177, 104503, 2022
On super edge-magic total labeling on subdivision of trees
M Javaid, M Hussain, K Ali, H Shaker
Utilitas Mathematica 89, 169, 2012
Topological indices of certain transformed chemical structures
X Zuo, JB Liu, H Iqbal, K Ali, STR Rizvi
Journal of Chemistry 2020, 1-7, 2020
Dark and singular optical solitons for Kundu–Mukherjee–Naskar model
STR Rizvi, I Afzal, K Ali
Modern Physics Letters B 34 (06), 2050074, 2020
A new approach to find eccentric indices of some graphs
X Zhang, A Razzaq, K Ali, S Tahir Raza Rizvi, MR Farahani
Journal of Information and Optimization Sciences 41 (4), 865-877, 2020
The system can't perform the operation now. Try again later.
Articles 1–20